On the Leibniz formula for divided differences

Authors

  • Mircea Ivan Technical University of Cluj-Napoca, Romania

Keywords:

interpolation, divided difference, Lagrange polynomial, Hermite interpolating polynomial

Abstract

We give an identity for the Hermite-Lagrange interpolating polynomial and a short proof of Leibniz-type formula for divided differences in case of coalescing knots.

Downloads

Download data is not yet available.

Downloads

Published

2006-02-01

How to Cite

Ivan, M. (2006). On the Leibniz formula for divided differences. Rev. Anal. Numér. Théor. Approx., 35(1), 59–63. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2006-vol35-no1-art8

Issue

Section

Articles